Good luck with the new Meds, im on Quetiapine and it zonks me out for a while, might have another increase tomorrow but hopefully not. Hope yours goes well, there is always the upheaval when theres a change over, fingers crossed for you buddy :)
Just a quick note to say hi!
Hi there Scott :)
Its a lot to get your head around isnt it? Meds, meds, meds aaarggh, one day it will be at the right dose and its early days. Thanks for your note :D
I am THRILLED and Honored to be the first one to leave you a note! You are most welcome and it is my pleasure to meet you. Certainly hope you'll join us .. and keep in touch. Very best wishes .. and please let me know if you have any questions. Enjoy the food diary! ((Hug)) Ranae
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.